# SDR DXTA2024032511291

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 4,750 hours, 3,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DOES NOT FREE FALL.  DISENGAGED THE CABIN DOOR LIFT MOTOR AND OPERATE DOOR MANUALLY. OPS CHECK GOOD NO ISSUE WITH DOOR OPEN/CLOSE MECHANISM. ENGAGED CABIN DOOR MOTOR AND OPERATE DOOR, DOOR REQUIRES A LIGHT FORCE TO OPEN. PER CE-680A AMM 52-15-00 3-A (2) 'WHEN THE CABIN DOOR IS OPENED THE LIFT MOTOR APPLIES BRAKING THAT PREVENTS THE DOOR FROM OPENING TOO RAPIDLY AND CAUSING INJURY OR DAMAGE TO THE AIRPLANE." MAIN DOOR IS OPERATING NORMALLY.
